MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259198A/ARD569202961
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed based on photographic evidence that the paint was peeling off from fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter (b)(6).Event site name: (b)(6) hospital.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed based on photographic evidence that the paint was peeling between fork and headlight.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed based on photographic evidence that the paint was peeling off from fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed based on photographic evidence that the paint was peeling between fork and headlight.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed based on photographic evidence that the paint was peeling between fork and headlight.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint peeling could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of this paint degradation would be an incorrect cleaning procedure/non-compatible cleaning product.All maquet sas products comply with: - iec 60601-1ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.- iec 60601-1-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.- paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.- disinfection product test: the aim of these tests is to detect any incompatibility with disinfectant.This event is clearly due to the cleaning product.Nevertheless, the deterioration of the paint is far advanced and it must have started years ago.Such troubles should have been detected first by the user during daily and monthly checks.The current cleaning product must be improved as described in the user manual.The damaged parts must be replaced as soon as possible.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21706991
Report Number9710055-2025-0000110
Device Sequence Number10131069
Product Code FTD
UDI-Device Identifier03700712410254
UDI-Public(01)03700712410254
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT259198A/ARD569202961
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown